Ask a Nurse Expert Forum
Allergic reaction to Neosporin?
About This Forum:

WELCOME TO THE ASK A NURSE FORUM: This forum is for questions and discussions pertaining to Bones, Blood, Brain, Colorectal, Diagnostic Tests, Digestive, Ears, Eyes, Glands, Heart, Infectious Diseases, Kidneys, Liver, Lungs, Men’s Health, Muscles, Nose, Skin, Stomach, Surgery, Vaccines, Women’s Health

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Allergic reaction to Neosporin?

My boyfriend and I were having sex one night and when we were done we noticed that he had a cut on his penis. I put neosporin on it and the next day it was swollen and really itchy. After a week or so he went to a Dr. that looked at him and immediately said that it was Herpes. He took blood and the tests came back positive for Herpes Simplex type 1. Well he started using the medication. But it is not helping at all. His penis is still really irritated an is always itchy. Is it ok to use some Hydrocortisone on his penis to help with the itch and where should we go from here?
Related Discussions
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank